# SDR SWAA2024041761926

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR INTERCOSTAL LBL-24 UPPER ATTACH ANGLE HAS CORROSION AT STA. 947 ATTACH POINT.<[01] REMOVED UPPER ATTACH ANGLE TO F.O.M AT LBL 24 IAW SRM 51-40-02.;[02] REMOVED CORROSION ON ATTACH ANGLE; MAT. REMOVED IS .004; MAT THICKNESS REMAINING IS 0.059; FOUND TO BE WITHIN LIMITS IAW SRM 53-70-51-1A-1.;[03] C/W INSPECTION OF CA #1 AND #2;[04] AFT CABIN WET AREA FLOOR INTERCOSTAL AT LBL 24 UPPER ATTACHED ANGLE REPLACED ON EA24-153-00664. LINE#2804 BARCODE: TTG8Q00S5KFB.;[05] C/W INSPECTION;[06] C/W INSPECTION
